{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,8]],"date-time":"2026-03-08T21:08:51Z","timestamp":1773004131230,"version":"3.50.1"},"reference-count":31,"publisher":"Wiley","issue":"3","license":[{"start":{"date-parts":[[2025,7,9]],"date-time":"2025-07-09T00:00:00Z","timestamp":1752019200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"},{"start":{"date-parts":[[2025,7,9]],"date-time":"2025-07-09T00:00:00Z","timestamp":1752019200000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Neuropsychopharm Rep"],"published-print":{"date-parts":[[2025,9]]},"abstract":"<jats:title>ABSTRACT<\/jats:title>\n                  <jats:p>A 50\u2010year\u2010old woman with schizophrenia overdosed on risperidone, lormetazepam, and lorazepam and subsequently developed rhabdomyolysis, with elevated creatine kinase (CK) and myoglobin levels. Intravenous treatment stabilized her condition. Risperidone was restarted at a regular dose, and rhabdomyolysis did not recur. She was discharged after 29\u2009days, and she continued outpatient care without further complications. There have been no reports of rhabdomyolysis caused by overdosing on risperidone alone. This case is important for understanding the risk profile of this drug.<\/jats:p>","DOI":"10.1002\/npr2.70037","type":"journal-article","created":{"date-parts":[[2025,7,10]],"date-time":"2025-07-10T04:15:50Z","timestamp":1752120950000},"update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":1,"title":["Rhabdomyolysis After Risperidone Overdose in a Patient With Schizophrenia: A Case Report"],"prefix":"10.1002","volume":"45","author":[{"given":"Jun","family":"Takahashi","sequence":"first","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kota","family":"Kikuchi","sequence":"additional","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rui","family":"Inano","sequence":"additional","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yasushi","family":"Kawamata","sequence":"additional","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-7058-664X","authenticated-orcid":false,"given":"Norio","family":"Sugawara","sequence":"additional","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-4414-3770","authenticated-orcid":false,"given":"Norio","family":"Yasui\u2010Furukori","sequence":"additional","affiliation":[{"name":"Department of Psychiatry School of Medicine Dokkyo Medical University  Shimotsuga Tochigi Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2025,7,9]]},"reference":[{"issue":"26","key":"e_1_2_9_2_1","first-page":"102","article-title":"Clinical Features, Pathogenesis and Management of Drug\u2010Induced Rhabdomyolysis","volume":"4","author":"K\u00f6ppel C.","year":"1989","journal-title":"Medical Toxicology and Adverse Drug Experience"},{"key":"e_1_2_9_3_1","doi-asserted-by":"publisher","DOI":"10.1515\/cclm-2023-0313"},{"key":"e_1_2_9_4_1","doi-asserted-by":"publisher","DOI":"10.1177\/0897190013516509"},{"key":"e_1_2_9_5_1","doi-asserted-by":"publisher","DOI":"10.1089\/cap.2011.0134"},{"key":"e_1_2_9_6_1","doi-asserted-by":"publisher","DOI":"10.1177\/026988110401800316"},{"key":"e_1_2_9_7_1","doi-asserted-by":"publisher","DOI":"10.1046\/j.1365-2796.2002.00936.x"},{"key":"e_1_2_9_8_1","doi-asserted-by":"publisher","DOI":"10.1097\/JCP.0000000000000452"},{"key":"e_1_2_9_9_1","doi-asserted-by":"publisher","DOI":"10.4088\/JCP.v67n0521a"},{"key":"e_1_2_9_10_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.nmd.2014.05.005"},{"key":"e_1_2_9_11_1","doi-asserted-by":"publisher","DOI":"10.1016\/0893-133X(95)00276-J"},{"key":"e_1_2_9_12_1","doi-asserted-by":"publisher","DOI":"10.1007\/BF00310131"},{"key":"e_1_2_9_13_1","doi-asserted-by":"publisher","DOI":"10.1007\/BF02245606"},{"key":"e_1_2_9_14_1","doi-asserted-by":"publisher","DOI":"10.1074\/jbc.274.19.13563"},{"key":"e_1_2_9_15_1","doi-asserted-by":"publisher","DOI":"10.1046\/j.1365-201x.2001.00835.x"},{"key":"e_1_2_9_16_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra0801327"},{"issue":"4","key":"e_1_2_9_17_1","first-page":"330","article-title":"Serotonin Toxicity and Rhabdomyolysis: A Case Report and Review of the Literature","volume":"344","author":"Sklar A. H.","year":"2012","journal-title":"American Journal of the Medical Sciences"},{"issue":"1","key":"e_1_2_9_18_1","first-page":"15","article-title":"Mechanism of Action of Atypical Antipsychotic Drugs","volume":"11","author":"Meltzer H. Y.","year":"1999","journal-title":"CNS Drugs"},{"key":"e_1_2_9_19_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.nmd.2014.05.005"},{"key":"e_1_2_9_20_1","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(89)80323-3"},{"key":"e_1_2_9_21_1","doi-asserted-by":"publisher","DOI":"10.1016\/S0735-6757(96)90103-5"},{"key":"e_1_2_9_22_1","doi-asserted-by":"publisher","DOI":"10.5811\/westjem.2018.3.37076"},{"key":"e_1_2_9_23_1","doi-asserted-by":"publisher","DOI":"10.1592\/phco.27.4.608"},{"key":"e_1_2_9_24_1","doi-asserted-by":"publisher","DOI":"10.1093\/bja\/83.3.496"},{"key":"e_1_2_9_25_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2044.1986.tb13031.x"},{"key":"e_1_2_9_26_1","doi-asserted-by":"publisher","DOI":"10.1177\/0960327106073832"},{"key":"e_1_2_9_27_1","doi-asserted-by":"publisher","DOI":"10.1177\/03000605211047761"},{"key":"e_1_2_9_28_1","doi-asserted-by":"publisher","DOI":"10.1177\/0960327106073832"},{"key":"e_1_2_9_29_1","first-page":"261","article-title":"A Case of Rhabdomyolysis After Lamotrigine Overdose","volume":"16","author":"Shoyama M.","year":"2013","journal-title":"Clinical Psychopharmacology"},{"issue":"6","key":"e_1_2_9_30_1","article-title":"Rhabdomyolysis After Lamotrigine Overdose: A Case Report and Review of the Literature","volume":"15","author":"Karaoulanis S. E.","year":"2016","journal-title":"Annals of General Psychiatry"},{"key":"e_1_2_9_31_1","doi-asserted-by":"publisher","DOI":"10.3109\/08860229509037611"},{"key":"e_1_2_9_32_1","doi-asserted-by":"publisher","DOI":"10.1016\/S0387-7604(00)00103-0"}],"container-title":["Neuropsychopharmacology Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/npr2.70037","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/full-xml\/10.1002\/npr2.70037","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/npr2.70037","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,3,8]],"date-time":"2026-03-08T18:28:21Z","timestamp":1772994501000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/npr2.70037"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,7,9]]},"references-count":31,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2025,9]]}},"alternative-id":["10.1002\/npr2.70037"],"URL":"https:\/\/doi.org\/10.1002\/npr2.70037","archive":["Portico"],"relation":{},"ISSN":["2574-173X","2574-173X"],"issn-type":[{"value":"2574-173X","type":"print"},{"value":"2574-173X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2025,7,9]]},"assertion":[{"value":"2025-04-23","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-06-28","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-07-09","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}],"article-number":"e70037"}}